MathSciNet Relay Station
MathSciNet bibliographic data
MR136632 (25 #100) 16.46 (13.98)
Cohn, P. M. On the embedding of rings in skew fields. Proc. London Math. Soc. (3) 11 1961 511–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement